-
3
-
-
21844512936
-
Pattern properties and spectral inequalities in max algebra
-
R.B. Bapat, D. Stanford, and P. van den Driessche. Pattern properties and spectral inequalities in max algebra. SIAM Journal of Matrix Analysis and Applications, 16(3):964-976, 1995.
-
(1995)
SIAM Journal of Matrix Analysis and Applications
, vol.16
, Issue.3
, pp. 964-976
-
-
Bapat, R.B.1
Stanford, D.2
van den Driessche, P.3
-
7
-
-
38149148301
-
Strong regularity of matrices -a survey of results
-
P. Butkovič. Strong regularity of matrices -a survey of results. Discrete Applied Mathematics, 48:45-68, 1994.
-
(1994)
Discrete Applied Mathematics
, vol.48
, pp. 45-68
-
-
Butkovič, P.1
-
8
-
-
0041469442
-
Regularity of matrices in min-algebra and its time-complexity
-
P. Butkovič. Regularity of matrices in min-algebra and its time-complexity. Discrete Applied Mathematics, 57:121-132, 1995.
-
(1995)
Discrete Applied Mathematics
, vol.57
, pp. 121-132
-
-
Butkovič, P.1
-
9
-
-
0012448671
-
An elimination method for finding all solutions of the system of linear equations over an extremal algebra
-
P. Butkovič and G. Hegediis. An elimination method for finding all solutions of the system of linear equations over an extremal algebra. Ekonomicko-matematicky Obzor, 20, 1984.
-
(1984)
Ekonomicko-matematicky Obzor
, vol.20
-
-
Butkovič, P.1
Hegediis, G.2
-
12
-
-
0742275385
-
Kernels, images and projections in dioids
-
Edinburgh, August IEE
-
G. Cohen, S. Gaubert, and J.P Quadrat. Kernels, images and projections in dioids. In Proceedings ofWODES'96, Edinburgh, August 1996. IEE.
-
(1996)
Proceedings ofWODES'96
-
-
Cohen, G.1
Gaubert, S.2
Quadrat, J.P.3
-
14
-
-
0023966469
-
Subadditivity, generalized products of random matrices and operations research
-
J.E. Cohen. Subadditivity, generalized products of random matrices and operations research. SIAM Review, 30:69-86,1988.
-
(1988)
SIAM Review
, vol.30
, pp. 69-86
-
-
Cohen, J.E.1
-
15
-
-
0003723221
-
-
Number 166 in Lecture notes in Economics and Mathematical Systems. Springer
-
R.A. Cuninghame-Green. Minimax Algebra. Number 166 in Lecture notes in Economics and Mathematical Systems. Springer, 1979.
-
(1979)
Minimax Algebra
-
-
Cuninghame-Green, R.A.1
-
19
-
-
0029482789
-
Performance evaluation of (max,+) automata
-
Dec
-
S. Gaubert. Performance evaluation of (max,+) automata. IEEE Trans, on Automatic Control, 40(12), Dec 1995.
-
(1995)
IEEE Trans, on Automatic Control
, vol.40
, Issue.12
-
-
Gaubert, S.1
-
20
-
-
0002259491
-
On the Burnside problem for semigroups of matrices in the (max,+) algebra
-
S. Gaubert. On the Burnside problem for semigroups of matrices in the (max,+) algebra. Semigroup Forum, 52:271-292, 1996.
-
(1996)
Semigroup Forum
, vol.52
, pp. 271-292
-
-
Gaubert, S.1
-
21
-
-
0003975954
-
-
Eyrolles, Paris, Engl, transl. Graphs and Algorithms, Wiley, 1984
-
M. Gondran and M. Minoux. Graphes et algorithmes. Eyrolles, Paris, 1979. Engl, transl. Graphs and Algorithms, Wiley, 1984.
-
(1979)
Graphes et algorithmes
-
-
Gondran, M.1
Minoux, M.2
-
22
-
-
0000905183
-
Linear algebra in dioids: A survey of recent results
-
M. Gondran and M. Minoux. Linear algebra in dioids: a survey of recent results. Annals of Discrete Mathematics, 19:147-164, 1984.
-
(1984)
Annals of Discrete Mathematics
, vol.19
, pp. 147-164
-
-
Gondran, M.1
Minoux, M.2
-
24
-
-
0003979673
-
-
Publications of the Newton Institute. Cambridge University Press, to appear in 1996 or
-
J. Gunawardena, editor. Idempotency. Publications of the Newton Institute. Cambridge University Press, to appear in 1996 or 1997.
-
(1997)
Idempotency
-
-
Gunawardena, J.1
-
25
-
-
0025418739
-
Improved limitedness theorems on finite automata with distance functions
-
K. Hashiguchi. Improved limitedness theorems on finite automata with distance functions. Theoret. Comput. Sci., 72:27-38, 1990.
-
(1990)
Theoret. Comput. Sci
, vol.72
, pp. 27-38
-
-
Hashiguchi, K.1
-
26
-
-
84949636293
-
Az extremális sajátvektorok meghatározása eliminációs módszerrel -az általánosított Warshall algorithmus egy javítása
-
G. Hegedüs. Az extremális sajátvektorok meghatározása eliminációs módszerrel -az általánosított Warshall algorithmus egy javítása. Alkalmazott Matematikai Lapok, 11:399-408, 1985.
-
(1985)
Alkalmazott Matematikai Lapok
, vol.11
, pp. 399-408
-
-
Hegedüs, G.1
-
27
-
-
0001391363
-
A characterization of the minimum mean-cycle in a digraph
-
R.M. Karp. A characterization of the minimum mean-cycle in a digraph. Discrete Maths., 23:309-311, 1978.
-
(1978)
Discrete Maths
, vol.23
, pp. 309-311
-
-
Karp, R.M.1
-
28
-
-
0028767809
-
A complete system of identities for one letter rational expressions with multiplicities in the tropical semiring
-
D. Krob and A. Bonnier-Rigny. A complete system of identities for one letter rational expressions with multiplicities in the tropical semiring. J. Pure Appl. Algebra, 134:27-50, 1994.
-
(1994)
J. Pure Appl. Algebra
, vol.134
, pp. 27-50
-
-
Krob, D.1
Bonnier-Rigny, A.2
-
29
-
-
0026141447
-
Limitedness theorem on finite automata with distance function: An algebraic proof
-
H. Leung. Limitedness theorem on finite automata with distance function: an algebraic proof. Theoret. Comput. Sci, 81:137-145, 1991.
-
(1991)
Theoret. Comput. Sci
, vol.81
, pp. 137-145
-
-
Leung, H.1
-
36
-
-
11644327555
-
Inversion of matrices over a commutative semiring
-
June
-
C. Reutenauer and H. Straubing. Inversion of matrices over a commutative semiring. J. Algebra, 88(2):350-360, June 1984.
-
(1984)
J. Algebra
, vol.88
, Issue.2
, pp. 350-360
-
-
Reutenauer, C.1
Straubing, H.2
-
37
-
-
0011139937
-
Optimization and stationary control of discrete deterministic process in dynamic programming
-
Engl, transl. in Cybernetics 3 (1967)
-
I.V. Romanovskiĭ. Optimization and stationary control of discrete deterministic process in dynamic programming. Kibernetika, 2:66-78, 1967. Engl, transl. in Cybernetics 3 (1967).
-
(1967)
Kibernetika
, vol.2
, pp. 66-78
-
-
Romanovskiĭ, I.V.1
-
40
-
-
0012467202
-
On semigroups of matrices over the tropical semiring
-
I. Simon. On semigroups of matrices over the tropical semiring. Theor. Infor. and Appl., 28(3-4):277-294, 1994.
-
(1994)
Theor. Infor. and Appl
, vol.28
, Issue.3-4
, pp. 277-294
-
-
Simon, I.1
-
42
-
-
38149144688
-
Moduloids and pseudomodules. 1. dimension theory
-
E. Wagneur. Moduloids and pseudomodules. 1. dimension theory. Discrete Math., 98:57-73, 1991.
-
(1991)
Discrete Math
, vol.98
, pp. 57-73
-
-
Wagneur, E.1
|